# SDR USAA2014012100015

- Difficulty date: January 18, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 40,560 hours, 23,230 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT INDICATION AFTER LANDING.  SECURED RT EXIT HANDLE COVER AT RT OVERWING ACCESS.  COVER CHECKED OK, EMERGENCY EXIT INDICATION OK ON ECAM.
